English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fuchsian analysis of singularities in Gowdy spacetimes beyond analyticity

MPS-Authors
/persons/resource/persons20696

Rendall,  Alan D.
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

2798.pdf
(Preprint), 169KB

Rendall.pdf
(Any fulltext), 99KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Rendall, A. D. (2000). Fuchsian analysis of singularities in Gowdy spacetimes beyond analyticity. Classical and Quantum Gravity, 17, 3305-3316.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5793-A
Abstract
Fuchsian equations provide a way of constructing large classes of spacetimes whose singularities can be described in detail. In some of the applications of this technique only the analytic case could be handled up to now. This paper develops a method of removing the undesirable hypothesis of analyticity. This is applied to the specific case of the Gowdy spacetimes in order to show that analogues of the results known in the analytic case hold in the smooth case. As far as possible the likely strengths and weaknesses of the method, as applied to more general problems, are displayed.